Volume 11, Issue 1
The Spectral-Difference Method for Compressible Flow

Ben-yu Guo & Wei Huang

DOI:

J. Comp. Math., 11 (1993), pp. 37-49

Published online: 1993-11

Preview Full PDF 527 2080
Export citation
  • Abstract

A spectral-difference scheme is proposed for semi-periodic compressible flow with strict estimation.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-11-37, author = {}, title = {The Spectral-Difference Method for Compressible Flow}, journal = {Journal of Computational Mathematics}, year = {1993}, volume = {11}, number = {1}, pages = {37--49}, abstract = { A spectral-difference scheme is proposed for semi-periodic compressible flow with strict estimation.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9303.html} }
TY - JOUR T1 - The Spectral-Difference Method for Compressible Flow JO - Journal of Computational Mathematics VL - 1 SP - 37 EP - 49 PY - 1993 DA - 1993/11 SN - 11 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9303.html KW - AB - A spectral-difference scheme is proposed for semi-periodic compressible flow with strict estimation.
Ben-yu Guo & Wei Huang. (1970). The Spectral-Difference Method for Compressible Flow. Journal of Computational Mathematics. 11 (1). 37-49. doi:
Copy to clipboard
The citation has been copied to your clipboard